MathSciNet Relay Station
MathSciNet bibliographic data
MR1401006 05C50
Chung, F. R. K.; Langlands, Robert P. A combinatorial Laplacian with vertex weights. J. Combin. Theory Ser. A 75 (1996), no. 2, 316–327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement